# SDR USAA960587

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 3840
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND 1 INCH BY 2 INCH CORRODED AREA TOP OF FLOOR BEAM AT STA 3840, BL 600R.  REMOVED, FABRICATED NEW SEAT RAIL SECTION AND INSTALLED PER SRM 53-11-05, PAGE 14, FIGURE 4, ITEM 80.  (X)
